# SDR DXTA200500578

- Difficulty date: February 4, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 1,260 hours, 761 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215671
- Part serial: 1012
- Condition: Smoke
- Location: Mlg
- Part time: 1,260 hours, 761 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING TAXI AND LANDING NOTICED BRAKES WERE VERY STICKY.  ALSO AFTER PARKING NOTICED THE RIGHT SIDE MAINS, INBOARD AND OUTBOARD WERE SMOKING FOR UP TO 40 MINUTES AFTER PARKING.  TROUBLESHOT BRAKE SYSTEM, REMOVED AND REPLACED NR 3 & NR 4 MLG BRAKE ASSEMBLIES.  OPS AND LEAK CHECK GOOD IAW CE750 MM 32-42-00.
